A note on the Poincaré inequality

Volume 154 / 2003

Alireza Ranjbar-Motlagh Studia Mathematica 154 (2003), 1-11 MSC: Primary 26D10, 46E35; Secondary 46E30. DOI: 10.4064/sm154-1-1

Abstract

The Poincaré inequality is extended to uniformly doubling metric-measure spaces which satisfy a version of the triangle comparison property. The proof is based on a generalization of the change of variables formula.

Authors

  • Alireza Ranjbar-MotlaghDepartment of Mathematical Sciences
    Sharif University of Technology
    P.O. Box 11365-9415
    Tehran, Iran
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image